# SDR G1IA20210703016

- Difficulty date: July 3, 2021
- Submitted: July 6, 2021
- Operation: Air carrier
- Aircraft: N1076K
- Make and model: Beech C90A
- Aircraft serial: LJ1461
- Aircraft time: 10,486 hours, 15,334 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 1303467
- Part serial: 11293
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

WEATHER NEAR THE PHOENIX AREA REQUIRED A CRUISING ALTITUDE OF 20,000 OR GREATER ON CLIMB OUT,  SELECTED A HIGHER CABIN ALTITUDE OF 7000 TO COMPENSATE FOR THE HIGH CRUISE ALTITUDE. WHILE CLIMBING OUT OF 16000 I FELT A HUGE SPIKE IN CABIN PRESSURE CAUSING EARS TO POP AND NOTICED THE MASTER CATION AND HIGH CABIN ALT ANNUNCIATION.  LOOKED DOWN AT THE PRESSURIZATION CONTROLLER AND SAW THE CABIN ALTITUDE CLIMBING THROUGH 11000.   IMMEDIATELY STARTED AN EMERGENCY DESCENT TO GET BELOW 12000. AFTER LEVELING OFF,  NOTICED THE CABIN ALTITUDE GOT AS HIGH AS 12000. ONCE WAS DOWN AT 10000FT CABIN ALTITUDE DESCENDED DOWN TO 6000.    REPLACED CABIN PRESSURIZATION CONTOLLER. FUNCTIONAL CHECK SATISFACTORY.
